# SDR CALA9901630

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1090 - 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB SECTION CORRODED ON BOTTOM SIDE AT FS 1090-1110, RBL 58.  THE CUSP WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW 51-10-1, 53-10-2, 51-10-6, 51-30-0, AND MM 51-20-2.
